# SDR VNAA2012050800010

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 19,364 hours, 19,935 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN’S PFD DISPLAY TEMP MESSAGE AND FIRST OFFICER’S PFD AND MFD DISPLAY TEMP MESSAGES DURING FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND INSPECTED FLIGHT DISPLAY DUCTS, PFD’S (PRIMARY FLIGHT DISPLAY) AND MFD (MULTIFUNCTION DISPLAY) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
